# SDR A6WA200940038

- Difficulty date: January 23, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 17,102 hours, 15,503 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD CRACKED AT FS 280.00 RBL 9 AND LBL 9.  PILOTS BULKHEAD AT FS 280.00 RBL 9 AND LBL 9 REPAIRED IAW REO 601R-53-11-171 REV D,
